12-Year-Old Suffers Painful Blisters All Over Body Following 1st Moderna Dose – Doctors Still Urge 2nd Dose

A 12-year-old Australian boy suffered a severe adverse reaction to his first Moderna Covid jab that led to painful blisters throughout his entire body.

Despite this, doctors said the boy should still get a second experimental vaccine dose.

The horrific incident was highlighted by Twitter vaccine watchdog @theysayitsrare, who shared screenshots of a desperate mother’s testimonial documenting her son’s harrowing experience and photos of the boy’s condition.

The boy’s mom described in social media posts how blisters began appearing on her son’s body within 8 days of his first dose on Dec. 4, and how doctors initially misdiagnosed his condition as hand, foot, and mouth disease and prescribed him a useless antihistamine.

“By the afternoon of the 14th December the blisters had progressed across both sides of his hands, spreading further on his feet and also spreading up his arms and legs,” the mom reported. “We presented to the ER as this to me did not present as hand foot and mouth. The ER doctors again said it was HFM and we were sent home.”

As the blisters continued to spread, making life difficult for the boy, a third visit to the emergency room resulted in doctors finally conceding they were unsure what was happening.

On Dec. 17, dermatologists told the mom they’d need to conduct a biopsy as it was possible the boy’s immune system was having a reaction to the vaccine.

“We were sent home later that day with an appointment to see the dermatology clinic on Tuesday Dec. 21,” the mom documented, going on to describe the extent of her son’s crippling affliction.

“By this appointment he could no longer walk for any great length of time due to the amount and size of the blisters on his feet requiring him to be wheeled into the hospital in a wheelchair. He was unable to do anything with his hands, wearing shirts and pants cause him great irritation as the blisters had continued to spread up his legs and into his groin, up his arms into his armpits and across his chest. The blisters at this appointment were not only still spreading they were continuously weeping.” 

This time, doctors told the mom the condition the boy was experiencing Erythema Multiforme, “which we were told is a reaction to an infection or medicine.”

“All swabs taken throughout this came back clear, he had no infections or bacteria present, it was ruled that this reaction was caused by the [vaccine],” the mom wrote, using a zipper mouth emoji in place of the word vaccine.

Despite the boy’s severe reaction to the vaccine, the mom says doctors continued to recommend a second vaccine dose.

“Throughout all my interactions with hospital doctors and the dermatology team since the diagnosis the constant has been ‘the specialists will be able to determine which will be the right [vaccine] for his second dose.’ There has not [been] a single time in all his appointments that a doctor has said that he should not receive a second [vaccine].”

While the boy’s symptoms eventually subsided, the incident left the boy lethargic and has inflicted lasting mental trauma, his mom explained.

The mom says the incident has made her realize her family’s wellbeing is an afterthought to the medical establishment.

“We have been made to feel like this [vaccine] is our only option, that we have no choices and unfortunately in this instance the choices that were made did not benefit him or my family.”

While the establishment ignores and suppresses anecdotes concerning vaccine side effects, it’s crucial for victims to continue to tell their stories in order to wake others to the horrendous extent of vaccine injuries.